# SDR DALA2022022301187

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 41,380 hours, 21,579 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3154 -ATO- ABORTED TAKE-OFF AT 80 KNOTS FOR AN ENG 2 LO OIL PR, ENG 2 FAIL, & ENG 2 FADEC B FAULT. NO 2 ENGINE HAS METAL IN TAILPIPE. CORRECTIVE ACTION: PERFORMED INSPECTION PER A319 AMM 05-51-24-200-001A 05-51-16-200-001-A, 05-51-21-200-001A AND A319 AMM 05-51-15. REMOVED AND REPLACED #2 ENG PER WC7100-9901-RT. REPLACED ALL 4 MLG WHEEL/TIRE ASSEMBLIES.(8215294)
